The various dangers of Lorcet abuse such as long-term health issues, addiction and overdose should be enough cause for addicts to seek professional treatment.
The Dangers of Lorcet Abuse
Lorcet is the name brand for a combination of hydrocodone and acetaminophen. This combination is one of the most popular among the opiate pain relievers. Unfortunately, it is very easy to abuse and very dangerous. Here are just a few of the dangers of Lorcet abuse.
Long term Effects of Abusing Lorcet
- Liver damage
- Kidney damage
- Heart damage
- Bowel death due to constipation
- Permanent changes to the brain
Each of these are long term effects if you use Lorcet as prescribed but you are at a higher risk if you take more than your prescribed amount or abuse Lorcet. Most people who abuse Lorcet do think of the problems it will cause later on.
According to the Drug Enforcement Administration, acetaminophen carries its own side effects. These are:
- Liver toxicity
- Liver failure
- Kidney failure
Since the long term side effects of acetaminophen and Lorcet are similar, it more dangerous to take large amounts of it over a long time. An addiction to it can slowly kill you. You can stop using Lorcet with treatment. Call (800) 407-7195(Who Answers?) , we can help.
Although when used as prescribed it is possible to become dependent on Lorcet, you do not become addicted to it unless you begin abusing it. Several risk factions influence whether or not you will begin abusing it. According to the National Institute on Drug Abuse, the risk factors addictions are:
- Family influences
- Use at an early age
All of these factors combine to create an addiction. Once the propensity for addiction is there, the hydrocodone in the Lorcet does the rest. Hydrocodone is highly addictive both physically and mentally. One of the dangers of Lorcet is what addiction does to you and your loved ones.
What Lorcet does to you:
- Abnormal mood changes
- Secretive behavior
- Stealing to support your habit
What Lorcet does to your friends and family:
- Loss of trust
- Those that depend on your income suffer
- Your mental state can cause you to abuse them
Your addiction to Lorcet can take your friends, your family, and your job if it goes too far.
The risk of Lorcet overdose is twofold. You can overdose on both the acetaminophen and the hydrocodone depending on how much you take. Overdose amount and tolerance is a bit different for everyone. The signs of overdose are:
- Blue lips or fingernails
- Slowed breathing
- Stopped breathing
- Gurgling or rasping breath
- Labored breathing
- Abdominal cramps
- Cold clammy skin
These symptoms generally appear quickly and degrade rapidly. It is important that you seek help immediately if you notice any of these symptoms. This is one of the worst dangers of Lorcet abuse because it often results in death.
Finding Treatment Before Your Lorcet Abuse Turns into Addiction
Fortunately, if you find treatment in time, you can stop the abuse before it turns into a full-blown addiction. You can stop Lorcet abuse and addiction by calling (800) 407-7195(Who Answers?) . We can help.